|im running on low
Aug 7, 2005
hello thanks for answering questions its nice to read through, it takes away someof the loneliness. anyway i was diagnosed 4 years ago and 2 years ago i was put on trizivir. ive taken them religously except i missed 2 times in the begining my last test said that 1 had a cd4 of 220 and a undetectable viral load. but this the problem every now and then it seems as though my body freezes up sorta feel tired feel sore my chest is sore ive gotten a rash on the inside of my palm. it usually lasts for the evening sometimes though i will get really gassy and it will go away. but it will hit me like a frieght train so my question is this is it hiv related is the medication . is it just part of life and getting older i am very sorry my question is vague . thanks shawn
| Response from Dr. Frascino
Is it your HIV meds, getting older or just part of life with HIV??? Unfortunately, from the information you provided, I cannot implicate one cause or another.
Could it be getting older? I have no idea how old you are, but I'm guessing you are younger than me. I doubt your symptoms are related to age.
Could it just be part of life with HIV? I doubt this possibility as well, because you describe your symptoms as occurring only "every now and then."
Could it be related to Trizivir? Possibly. HIV medications can have a wide range of side effects. Although again, since you say this "freight train" of symptoms occurs only "now and then" and since you take your medications religiously, this potential cause remains in question.
It's important to note there are a wide variety of potential causes for your symptoms other than the three you suggested above. Fatigue, for example, can be related to anemia, infection, hormonal imbalance, depression, etc., etc., etc. Take a read through the archives for a thorough discussion of these potential energy zappers.
Since you are on an AZT-containing regimen, you have the option of testing yourself for anemia with a free "Anemia Pro Self-Screening Kit." These can be obtained free of charge by calling 1-866-257-5420 or visiting www.anemiapro.com.
I would also recommend you see your HIV specialist for an evaluation. He may want to see you when the symptoms are present, i.e. the next time the freight train hits! I would also suggest you discuss with him your options for alternative HAART regimens. Trizivir was popular two years ago when you started taking it; however I believe there are better options available today.
Good luck, Shawn!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Blowjob Worried I Have HIV
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.